# SDR DHL9880624C

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD RT SERVICE DOOR INTERIOR LOWER AFT JAMB TORN.  CUT OUT DAMAGED SECTION  AND FABRICATED REPAIR DOUBLER PER EO MMC382N1039.  FABRICATED INNER WEB PER SRM 53-10-0.
